Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the integral homology of finitely-presented groups


Authors: G. Baumslag, E. Dyer and C. F. Miller
Journal: Bull. Amer. Math. Soc. 4 (1981), 321-324
MathSciNet review: 609041
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14898-9
PII: S 0273-0979(1981)14898-9